MathSciNet Relay Station
MathSciNet bibliographic data
MR203686 (34 #3535) 54.38 (54.35)
Fitzpatrick, Ben, Jr.; Traylor, D. R. Two theorems on metrizability of Moore spaces. Pacific J. Math. 19 1966 259–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement